MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Bulletin of the Institute of Maritime and Tropical Medicine in Gdynia · 1987

Two drug-induced dermatological syndromes among employees of a Polish construction site in a tropical country.

Jaremin B

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The two rare cases of exudative multiform erythema were described in its heavier alterations of Fiessinger-Rendu-Leroy as well as of Stevens-Johnson syndrome, most likely of drug-induced origin, at the employees of a Polish construction site in a tropical country, taking under consideration the causing reasons, diagnostic features as well as conditions of course and principles of treatment.

Для цитирования: Jaremin B. Two drug-induced dermatological syndromes among employees of a Polish construction site in a tropical country.. Bulletin of the Institute of Maritime and Tropical Medicine in Gdynia. 1987.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.